MAUDE Adverse Event Report: HALYARD HEALTH CPK CORFLO WITH STYLET; DH CPK ANTI-IV (AIV) FEEDING TUBES

HALYARD HEALTH CPK CORFLO WITH STYLET; DH CPK ANTI-IV (AIV) FEEDING TUBES
Model Number 20-9366AIV2
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record is in-progress.One sample device was returned.There was no evidence that the outer tubing had signs of damage.There were no external dent marks identified after the sample was inspected.The bolus tip and portion of the ng tube were examined under magnification, there were no signs of the tube peeling or damage to the non-weighted bolus.All information reasonably known as of 02-jun-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Halyard received a single report that referenced 2 different incidences, which were associated with separate units, involving the same patient.This is the second of two reports.Refer to 3009124963-2017-00023 for the first event.A report was received stating the tube is flaking.The flaking fragments were noted in the patient's feces.The parent reports using vaseline at the tipoff the device for insertion of the tube.There was no reported injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 77534, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.Root cause could not be determined.All information reasonably known as of (b)(4) 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Brand Name
CPK CORFLO WITH STYLET
Common Device Name
DH CPK ANTI-IV (AIV) FEEDING TUBES
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6616089
Report Number3009124963-2017-00024
Device Sequence Number649583
Product Code FPD
UDI-Device Identifier20815149023858
UDI-Public20815149023858
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K083210
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial,Followup
Report Date (Section B) 07/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Patient Family Member or Friend
Device Expiration Date03/31/2020
Device Model Number20-9366AIV2
Device Catalogue Number104578600
Device Lot Number77534
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2017
Initial Date Received by Manufacturer 05/09/2017
Supplement Date Received by Manufacturer07/18/2017
Initial Report FDA Received Date06/06/2017
Supplement Report FDA Received Date08/04/2017
Patient Sequence Number1
Patient Age16 MO
Patient Weight8